# SDR SWAA042301

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 31,072 hours, 26,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Part number: 65C34670
- Condition: Cracked
- Location: Hinge Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY DOOR LOWER HINGE BOX CRACKED.  REMOVED AND REPLACED HINGE BOX PER SRM.
